MathSciNet Relay Station
MathSciNet bibliographic data
MR1043613 65N30 (35J70)
French, Donald A. On the convergence of finite-element approximations of a relaxed variational problem. SIAM J. Numer. Anal. 27 (1990), no. 2, 419–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement